# SDR 96ZZZX3632

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563B2
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 3013300650
- Condition: Cracked
- Location: Lpt Rotor
- Part time: 28,425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LPT SHAFT HAS 2 EACH CRACKS, ONE IS 5 AND ONE IS 7 INCHES LONG, ONE INCH APART STARTING APPROXIMATELY .50 INCH FROM THE AFT END OF THE SPLINES.  INVESTIGATION IS IN PROGRESS BY CFMI.
